Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 53890, 9 pages
http://dx.doi.org/10.1155/DDNS/2006/53890

On monotone solutions of some classes of difference equations

Mathematical Institute of the Serbian Academy of Science Knez Mihailova 35/I, Beograd 11000, Serbia

Received 17 December 2005; Accepted 27 February 2006

Copyright © 2006 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stevic, “On monotone solutions of some classes of difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 53890, 9 pages, 2006. https://doi.org/10.1155/DDNS/2006/53890.